# SDR SIMA20130617012

- Difficulty date: June 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 24,212 hours, 21,040 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG TRUNNION CORRODED.  R & R LT NLG TRUNNION IAW EO-EM-53MR-1623 01.
